Results 1 to 4 of 4
Wife's addiction
  1. #1
    jcsunny is offline New Member
    Join Date
    Dec 2012
    Posts
    2

    Default Wife's addiction

    My wife was in rehab for opiate addiction. She came home and everything seemed great for weeks. She's on the vivitrol shot and I'm pretty sure she took suboxone and is denying it to the death, but I know she just doesn't look the same as she did when she came home. Her eyes are pinned, and her happiness is just too exaggerated some times. I don't know much about suboxone, but can it make her look high? Can she even take it on the vivitrol shot? Does it make you high?

  2. #2
    saddad1 is offline Member
    Join Date
    Mar 2012
    Posts
    246

    Default

    I can't really tell you anything about vivitrol/sub interaction...I don't even know what vivitrol is...but, the folks in my outpatient rehab are all on suboxone and I asked them if it makes them feel high. None of them gave me a quick 'yes', but they all kind of "well...yeah. You kinda feel high but it's different". If that means anything. ALSO, they all tend to have red glassy eyes but they don't act elated or high at all...if anything they seem fairly zombie-like most of the time. Maybe that is related to the setting, maybe it is associated with the subs, I really have no clue.

  3. #3
    TheAddictsWife is offline New Member
    Join Date
    Dec 2012
    Posts
    1

    Default

    I do know that my husband was on the monthly Vivitrol Shot, and they say it is suppose to last 31 days, but he was able to use and feel high at 23 days into the month.. I don't know anything about Sub.. I'm sorry that your going through this.. I'm going through the sameeee thing. Good Luck to you!

  4. #4
    ARTIST658 is offline Platinum Member
    Join Date
    Apr 2009
    Location
    New England
    Posts
    2,226

    Default


    Vivitrol is an injectable form of naltrexone - one of the ingredients in suboxone. Naltrexone blocks the effects of narcotics. The danger is when a person is trying to get high with another narcotic, since the naltrexone is blocking it, they tend to use more and more of the narcotic, to counteract the block. That's where the greatest risk comes, as they may overdose when they do so.

    Suboxone is a combination of buprenorphine and naloxone, and it is an opiate. So it is possible to get high - but, again, the tendency is to take massive doses of an opiate to counteract the naltrexone.

    If you seriously believe your wife (or husband) is getting high, do not hesitate to notify their doctor or clinic of what you see. This is very dangerous behavior, and should not be overlooked.

    You will know the truth - and only the truth can set you free.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22